MAUDE Adverse Event Report: MICROVENTION, INC. FRED 27; FLOW DIVERTER

MICROVENTION, INC. FRED 27; FLOW DIVERTER
Model Number FRED4012-PMA
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for analysis and procedural images were not provided; therefore, the alleged product issue cannot be confirmed.
 
Event or Problem Description
It was reported that treatment was performed for an ophthalmic aneurysm in a calcified vessel.Upon deployment, the proximal end of the fred was not completely apposed to the vessel wall.There was no flow limitation.Integrilin was administered to the patient.The proximal fred was completely opened with a balloon.There was no sequela.The patient is currently reported to be neurologically intact and doing good.
 
Additional Manufacturer Narrative
Additional information was provided.Post-procedure, ct imaging demonstrated a small sah on the contralateral side of the treatment site, although the reason for the sah was unclear.No treatment was required and the patient was reported to be doing well and is neurologically intact.

Brand Name
FRED 27
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key10731603
Report Number2032493-2020-00306
Device Sequence Number1679531
Product Code OUT
UDI-Device Identifier00842429106723
UDI-Public(01)00842429106723(11)191021(17)220930(10)19102154WM
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2022
Device Model NumberFRED4012-PMA
Device Lot Number19102154WM
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/24/2020
Supplement Date Received by Manufacturer11/06/2020
Initial Report FDA Received Date10/23/2020
Supplement Report FDA Received Date12/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;